# SDR JR2R20240605242

- Difficulty date: June 5, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 17,216 hours, 10,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769463
- Condition: Corroded
- Location: Frm 17 Bl0-Rbl13
- Part time: 17,216 hours, 10,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSS BEAM AT FR17 BL0 - RBL13 CORRODED.  REPAIRED.
